Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Melie87

Veteran Member
  • Total Reviews

    0
  • Content Count

    394
  • Joined

  • Last visited

Community Reputation

13 Neutral

About Melie87

  • Rank
    We just need to learn how to balance our skin :)
  • Birthday 10/11/1987

Profile Information

  • Gender
    Female
  • Location
    Santa Cruz =]
  • Interests
    Biking, staying active, eating clean, going to the beach and shopping at New Leaf

Recent Profile Visitors

9,495 profile views
  1. Melie87

    Perioral Dermatitis? Rosacea? Allergy? (Pic)

    Hey girl, I was wondering how your skin is now and what you found out. I currently have perioral derm and what you were experiencing seemed like that. It was probably due to the spiro, I broke out horribly when I upped the dose. I then went in accutane an I was clear for about a year but the acne returned and I ended up doing too much to my skin and it freaked out and I ended up getting perioral dermatitis unfortunately. I feel like I was doing so good with my skin and then it took a million ste
  2. Melie87

    WHY does Spiro cause an initial breakout?

    My acne got way worse on Spiro. It was when I increased my dose from 25mg to 50 mg, my skin went insane. It makes sense, since I am trying to balance out my hormones. It was hell. After trying spiro I went on accutane- still best decision of my entire life. I even tried a second course but my body couldn't handle a second course.
  3. Melie87

    My 20Mg/week Accutane Log !

    Hey! I have been reading this thread and I am very interested in what happened. I took my first course of accutane around this time, and tried a second course the beginning of this year but got wayyy too dry, to the point of looking aged and now I am doing a micro dosing on my own. I take a probiotic and I am hoping I am not causing irreversible damage to my insides. I hope you see this and respond.
  4. Hey! It's Amelia! We talked a lot about a year ago during my Accutane treatment! I did spiro for 6 months before accutane and it made my skin much worse when I increased doses. At 25 mg I was perfectly fine my skin was glowing but going to 50mg ruined my skin . It has been 8 months since accutsne and I'm still breaking out , not as bad and for the most part clogged pores are gone. I am going on mino hopefully in the next few weeks to control hormonal breakout and only take intermittently. I h
  5. Melie87

    Accutane

    The reason why your doc wants to bump you up is that you need an accumulative amount of medication in your body for accutane to fully do its job, possible full remission of acne. Without the full amount of Accutane in your system for the 6 month course you have a larger chance of the acne returning. I know it's frustrating as you are clear on 20mg, but honestly, that is nothing! I was afraid too, I wanted to start on 20mg but my derm put me on 40mg, but I know how stubborn my skin was so in
  6. Melie87

    Accutane

    Waste of time to take all those vitamins. I have done them all, just take a multivitamin and eat really clean. Too much fish oil causes me to break out. Too much of anything isn't good. I would exfoliate my lips and use Carmex. Exfoliating (baking soda mixed with oatmeal and honey) helps with the peeling, and I did have some days where my lip would bleed, I'd go to sleep with a gob of Neosporin on them. I make a lot of my skin care stuff from bulk, much cheaper (: I think a lot of the thread
  7. Melie87

    Journey Pics

    Pictures from 2011 when my skin was at its worst. Before these pictures were taken I have been on: Minocycine Doryx Tetracycline Duac Clindamycin Retin-A Retin-A Micro Differin, (in all different strengths) Birth control pills Proactive was a joke in 8th grade I have done diet modifications; Vegan, Paleo, Gluten-free, Vegetarian, etc which I had done for at least 6 months each. I did the green smoothies daily, I always exercised, tired the vitamin concoction haha. B5 vitamin powder in smoothi
  8. Melie87

    Spironolactone Breakout With Increased Dosage

    Hey Valerie, I noticed you've been good on Spiro. I do not want to scare you but if your body becomes immune to it which normally happens with long term antibiotic treatment, your hormones may go crazy again, thus creating the dreaded X. I just finished my course with accutane and I am more than pleased. I am shedding hair which is a known side effect from stopping treatment with my hormones and body out of whack. I was fine on 25mg, until I upped the dose and tried to stabilize my skin but
  9. Melie87

    Accutane And Hair Shedding

    I know it has been years since you posted this, but hopefully you respond. I was wondering what happened, did your hair grow back normally?
  10. Yay I am excited for you! I start next Tuesday, even though I already picked up my prescription. It is sooo hard not to start but I want to do this right. We all in this together. I am 26 and tried everything except accutane. I have done all my research and I am more then ready as well. I wish I wasn't so afraid of it earlier, so then I could have already been living my life, instead of having my life revolve around my acne! This log will definitely help you out a lot. It's always nice to know t
  11. Melie87

    Persistent Redness And Flushing On Accutane

    I am curious how your course went NoRtHeRnxLiGhTs95. Did you end up clearing your skin? And did you ever get an initial break out? My skin too is persistent but mild/moderate, and I do get cysts. I am starting my course next month, 20mg. Your skin looked amazing for the first month!
  12. Melie87

    Spironolactone Breakout With Increased Dosage

    For some reason I cannot edit my previous post. I wanted to add that I went back down from 50mg to 25mg beacuse I had a really bad intial break out that lasted a month, and I am trying to stabalize my hormones once again on 25mg when my skin was doing good.*
  13. Melie87

    Spironolactone Breakout With Increased Dosage

    Hey ladies, I have decided to contiune on 25mg of spironolactone even tho I have had a really bad initial break out that laststed all last month and THIS month. I went from 25 mg to 100mg to 50 mg in the span of 4 weeks and it really messed me up! I currently have small little red acne marks ALL over my cheeks, it is horrible so depressing. I am starting acctaune the end of August. I am SO fed up with this crap. You name it I've done it, and I am sick of having bad skin and being so healthy, g
  14. Melie87

    6 years after Accutane

    She's posting for people like me. Who are FINALLY going to take accutane. I was offered it 9 years ago and tried everything in between. It is helpful to read real life stories of people who took it years ago. If they had ever lasting side effects or what not. Duh.
×